# SDR AALA20001106

- Difficulty date: July 2, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4045053910
- Part serial: 88060678
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 781 - AT ROTATION CAPTAINS SPEED LIMITS FAILED, NR 1 PITCH TRIM FAULTED AND TCAS FAULTED.  RETURNED AND LANDED JFK WITHOUT INCIDENT.  REPLACED AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
